# SDR AALA20131124001

- Difficulty date: November 24, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 39,850 hours, 19,146 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD CREW REPORTED DC BUS OFF LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RELAYS R2-21 & R2-326.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
